| Catalog Number |
AA6116 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Codes |
Urinary Retention (2119); Unspecified Tissue Injury (4559)
| Date of Event |
08/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
Event or Problem Description
According to available information, this device had a balloon burst.The nurse and the caregiver noticed bleeding in a catheterized patient's penis and the absence of urine in the collecting bag.The device came out of the patient's penis and the balloon burst.No other adverse patient effects were reported.